# SDR A6WA20120921534

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME AT FS 280 HAS A CRACK IN RADIUS LEFT SIDE & CORROSION OF FLOOR SUPPORT ANGLE WITH CRACKED CLIPS AT LBL 9 & RBL 9.  REPAIRED FS 280 BULKHEAD IAW GREO 601R-53-11-926.
